# SDR AALA201707249050

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 15,716 hours, 6,244 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  LAVATORY SMOKE LIGHTS AND CHIME ON 2.5 HOURS INTO CRUISE. FLIGHT ATTENDANTS REPORTED NO FIRE OR SMOKE FROM LAVATORY L4, (AFT LEFT LAVATORY).  ACCOMPLISHED CHECK AND UP TEST PER 26-14-00. OP CK NORMAL.
